Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PORTEX; CONNECTOR, AIRWAY (EXTENSION)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PORTEX; CONNECTOR, AIRWAY (EXTENSION)
Model Number
66-1991
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
09/28/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Surgeon used a swivel adaptor.Device malfunctioned, was replaced with a second identical swivel adaptor.Second device also malfunctioned.
New Search
Submit an Adverse Event Report
Brand Name
PORTEX
Common Device Name
CONNECTOR, AIRWAY (EXTENSION)
MDR Report Key
10800971
Report Number
10800971
Device Sequence Number
3267140
Product Code
BZA
UDI-Device Identifier
10788942619913
UDI-Public
(01)10788942619913(11)190729(10)3849847
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
10/20/2020
Report Date
(Section F)
10/20/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
66-1991
Device Lot Number
3849847
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
11/06/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Date Report Sent to FDA
10/20/2020